Open Access
Translator Disclaimer
March 2012 Jump-type Hunt processes generated by lower bounded semi-Dirichlet forms
Masatoshi Fukushima, Toshihiro Uemura
Ann. Probab. 40(2): 858-889 (March 2012). DOI: 10.1214/10-AOP633


Let E be a locally compact separable metric space and m be a positive Radon measure on it. Given a nonnegative function k defined on E × E off the diagonal whose anti-symmetric part is assumed to be less singular than the symmetric part, we construct an associated regular lower bounded semi-Dirichlet form η on L2(E; m) producing a Hunt process X0 on E whose jump behaviours are governed by k. For an arbitrary open subset DE, we also construct a Hunt process XD,0 on D in an analogous manner. When D is relatively compact, we show that XD,0 is censored in the sense that it admits no killing inside D and killed only when the path approaches to the boundary. When E is a d-dimensional Euclidean space and m is the Lebesgue measure, a typical example of X0 is the stable-like process that will be also identified with the solution of a martingale problem up to an η-polar set of starting points. Approachability to the boundary ∂ D in finite time of its censored process XD,0 on a bounded open subset D will be examined in terms of the polarity of ∂ D for the symmetric stable processes with indices that bound the variable exponent α(x).


Download Citation

Masatoshi Fukushima. Toshihiro Uemura. "Jump-type Hunt processes generated by lower bounded semi-Dirichlet forms." Ann. Probab. 40 (2) 858 - 889, March 2012.


Published: March 2012
First available in Project Euclid: 26 March 2012

zbMATH: 1247.60122
MathSciNet: MR2952094
Digital Object Identifier: 10.1214/10-AOP633

Primary: 31C25 , 60J75
Secondary: 60G52

Keywords: censored process , Jump-type Hunt process , semi-Dirichlet form , stable-like process

Rights: Copyright © 2012 Institute of Mathematical Statistics


Vol.40 • No. 2 • March 2012
Back to Top